MAUDE Adverse Event Report: ALPHA OMEGA ENGINEERING LTD. ALPHA OMEGA; NEURONAV

ALPHA OMEGA ENGINEERING LTD. ALPHA OMEGA; NEURONAV
Catalog Number 700-006002-00
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report is late due to technical issues we experienced with esg.
 
Event or Problem Description
During a dbs implantation neurosurgery, the neurosurgeon finished the microelectrode recoding phase and placed the implanted lead in place.The neurosurgeon noticed that the headstage drive was moving on its own and had moved in 2 mm.The neurosurgeon disconnected the headstage cable and decided to continue the neurosurgery by using the manual electrode moving option and the dbs electrode was successfully implanted.No adverse event reported.

Brand Name
ALPHA OMEGA
Common Device Name
NEURONAV
Manufacturer (Section D)
ALPHA OMEGA ENGINEERING LTD.
mount precipice
nazareth, 16121 02
IS  1612102
MDR Report Key9315226
Report Number9615126-2019-00002
Device Sequence Number14037246
Product Code GZL
UDI-Device Identifier07290014954052
UDI-Public07290014954052
Combination Product (Y/N)N
PMA/510(K) Number
172042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number700-006002-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2019
Device Age2 YR
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;